RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mardešić, Pavao

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:101
Abstract pages:929
Full texts:211
References:191
Associate professor
PhD (1992)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 27.01.1960
Keywords: limit cycles, 16-th Hilbert problem, analytic invariants

Subject:

dynamical systems

   
Main publications:
  1. Mardešić, P.; Resman, M.; Rolin, J.-P.; Županović, V., “Normal forms and embeddings for power-log transseries.”, Adv. Math., 303 (2016), 888-953
  2. Mardešić, Pavao; Novikov, Dmitry; Ortiz-Bobadilla, Laura; Pontigo-Herrera, Jessie, “Bounding the length of iterated integrals of the first nonzero Melnikov function.”, Mosc. Math. J., 18:2 (2018), 367-386
  3. Kristofer, K.; Mardeshich, P., “The monodromy problem and the tangential focus problem.”, Funktsional. Anal. i Prilozhen., 1 (2010), 27-43
  4. Bobieński, Marcin; Mardešić, Pavao, “Pseudo-Abelian integrals along Darboux cycles.”, Proc. Lond. Math. Soc, 3:97 (2008), 669-688
  5. Gomes-Mont, Kh.; Mardesich, P., “The index of a vector field tangent to an odd-dimensional hypersurface, and the signature of the relative Hessian.”, Funktsional. Anal. i Prilozhen., 33:1 (1999), 1-13

http://www.mathnet.ru/eng/person54152
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/293567

Publications in Math-Net.Ru
2018
1. Pavao Mardešić, Dmitry Novikov, Laura Ortiz-Bobadilla, Jessie Pontigo-Herrera, “Bounding the length of iterated integrals of the first nonzero Melnikov function”, Mosc. Math. J., 18:2 (2018),  367–386  mathnet  isi
2013
2. A. Álvarez, J. L. Bravo, P. Mardešić, “Inductive solution of the tangential center problem on zero-cycles”, Mosc. Math. J., 13:4 (2013),  555–583  mathnet  mathscinet  isi
2010
3. C. Christopher, P. Mardešic, “The Monodromy Problem and the Tangential Center Problem”, Funktsional. Anal. i Prilozhen., 44:1 (2010),  27–43  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 44:1 (2010), 22–35  isi  scopus
2004
4. P. Mardešic, R. Roussarie, Ch. Rousseau, “Modulus of analytic classification for unfoldings of generic parabolic diffeomorphisms”, Mosc. Math. J., 4:2 (2004),  455–502  mathnet  mathscinet  zmath  isi
1999
5. X. Gomez-Mont, P. Mardešic, “Index of a Vector Field Tangent to an Odd-Dimensional Hypersurface and the Signature of the Relative Hessian”, Funktsional. Anal. i Prilozhen., 33:1 (1999),  1–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:1 (1999), 1–10  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020